# SDR DALA2023070305350

- Difficulty date: July 2, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION IB AND OB BUSHING HINGE 1 ON LH AILERON (2EA). CORRECTIVE ACTION: REPLACED BUSHINGS (2 E/A) OF HINGE #1 ON AILERON LH WING AS PER AIRBUS CMM 57-61-21. (2845754)
